# SDR QXEA200802093

- Difficulty date: January 1, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 23,672 hours, 33,707 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 CHECK - LEFT AILERON OUTBOARD HINGE CUT OUT IS CRACKED.  REPAIRED IAW -8 200 SRM 51-20-91, -8 NDTM PART 6, 51-00-01 AND RD8-57-3827.
